Differential and Integral Equations
- Differential Integral Equations
- Volume 30, Number 11/12 (2017), 833-852.
Connected sets of solutions for a nonlinear Neumann problem
The aim of this paper is to study connected, unbounded sets of solutions of the non-cooperative elliptic system of equations with Neumann boundary conditions. The existence of such sets is obtained by proving the bifurcation from infinity. To this end we apply the degree for $G$-invariant strongly indefinite
Differential Integral Equations, Volume 30, Number 11/12 (2017), 833-852.
First available in Project Euclid: 1 September 2017
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gołębiewska, Anna; Kluczenko, Joanna. Connected sets of solutions for a nonlinear Neumann problem. Differential Integral Equations 30 (2017), no. 11/12, 833--852. https://projecteuclid.org/euclid.die/1504231276